By Topic

Asymptotic eigenfunctions of covariance kernels with rational spectral densities (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

A refinement of Capon's asymptotic approximation of the eigenfunctions of covariance kernels with rational spectral densities is given. It is shown that this refinement is necessary if the approximation is to be useful in calculating the Karhunen-Loeve coefficients of a large class of functions.

Published in:

Information Theory, IEEE Transactions on  (Volume:16 ,  Issue: 3 )